# SDR CALA2023042101185

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 141A5810763
- Condition: Damaged
- Location: Sta 270 L/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FLOOR PANEL 221ZBF STA 270 L/H HAS BROKEN INSERT AND BROKEN AFT END. TRANSCRIBED FROM HAECO GSR NR 9282106 CLEANED, SANDED REMOVED DAMAGE AND REPAIRED IAW B737-900ER SRM 5 3-00-50-2R  HAECO GSO MECH V039276  INSP QC002 CLEANED, SANDED REMOVED DAMAGE AND REPAIRED IAW B737-900ER SRM 53-00-5-2R. REF HAECO GSO MECH V039276 INSP QC002
